Additional Metadata
Keywords Distributed parameter circuits, Frequency domain analysis, Harmonic analysis, Jacobian matrices, Nonlinear circuits, Wavelet transforms
Persistent URL dx.doi.org/10.1109/LMWC.2005.847723
Journal IEEE Microwave and Wireless Components Letters
Citation
Soveiko, N. (Nick), & Nakhla, M.S. (2005). On the steady-state analysis of nonlinear circuits with frequency dependent parameters in wavelet domain. IEEE Microwave and Wireless Components Letters, 15(5), 384–386. doi:10.1109/LMWC.2005.847723